It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-11-2012, 12:07 PM   #1
Senior Member
(female)
 
Join Date: Apr 2006
Location: Dyer Tn
Posts: 261
TruthseekerTn HB UserTruthseekerTn HB UserTruthseekerTn HB UserTruthseekerTn HB UserTruthseekerTn HB UserTruthseekerTn HB User
Gabapentin please help

I'm having a lot of neck pain and swelling in my neck.. I'm going for a mri next thursday. I started having arm pain and it also is effecting my fingers. I went to the dr and he put me on Gabapentin for the nerve pain... well I'm scared I don't know if it's something new because i'm having a lot of problems but I woke up this morning and when I sit on the floor or sit down when I go to get up I can barly make it up. I don't know if its the med or something new.. I don't know anything about this med.. if anyone could help I thank you very much

 
Reply With Quote
The following 2 users give hugs of support to: TruthseekerTn
hatemyfeet (04-12-2012), June89 (04-11-2012)
Old 04-11-2012, 08:22 PM   #2
Senior Member
(female)
 
Join Date: Feb 2012
Location: ontario,canada
Posts: 112
June89 HB UserJune89 HB UserJune89 HB UserJune89 HB UserJune89 HB UserJune89 HB UserJune89 HB User
Re: Gabapentin please help

hi, sorry your in pain as well as this new problem. I would go back to your Dr. & ask him about this. You could call the pharmisist & ask as well. I have SFN and I tried gabapentin for nerve pain, but it made me very dopey. I am now on lyrica, cymbalta & some narcotics for pain. That' is all I know about it. Best of luck. Hang in there! June

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-12-2012, 05:34 PM   #3
Senior Member
(female)
 
hatemyfeet's Avatar
 
Join Date: Jan 2012
Location: Tennessee
Posts: 128
hatemyfeet HB Userhatemyfeet HB Userhatemyfeet HB Userhatemyfeet HB Userhatemyfeet HB User
Re: Gabapentin please help

Hi, I am on gabapentin too. When I started it I had a lot of side effects, blurry vision, tired all the time, loopey headed, and getting dizzy when I stood up. All those things have gone away now that I have been on it for a long time. But if I was you I would call my doctor and make sure everything is ok. Better to be safe than sorry. I really pray you get some relief soon sweetie. Take care, K.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 11:57 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!